# SDR VNAA2017020200004

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 32,871 hours, 23,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN. REMOVED AND INSTALLED PASSENGER DOOR AFT ANCHOR FITTING GUIDE SHAFT AND SWIVEL LEVER.
